# SDR ERAA096629

- Difficulty date: May 25, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N129EH
- Make and model: Bolkms BO105S
- Aircraft serial: 580
- Aircraft time: 13,202 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Oil Cooler
- Part number: 3701020000
- Part serial: 641B86
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAK AT TOP OF NR 2 COOLING AREA.  SENT TO DRAKE AIR FOR REPAIR.  CLEANED, FLUSHED, REPAIRED/OVERHAULED, TESTED AND INSPECTED.
